MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUSELECT?; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION TRUSELECT?; CATHETER, CONTINUOUS FLUSH
Model Number M001394111300
Medical Device Problem Codes Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation by manufacturer: the returned device consisted of selective mc single bern 130cm truselect infusion catheter separated into 3 pieces, while one of the pieces was stuck in the non-boston scientific (bsc) catheter.Visual examination revealed shaft separation located approximately 53cm from the strain relief.A segment of the broken shaft was approximately 13.5cm long.The remaining segment was stuck inside the non-bsc catheter.
 
Event or Problem Description
Reportable based on analysis completed on (b)(6) 2025.It was reported that when the microcatheter entered the bisection, it could not be advanced.The target lesion was located in a mildly tortuous vessel leading to renal hamartoma.A selective mc single bern 130cm truselect infusion catheter was selected to treat the renal hamartoma.When the catheter entered the bisection, however, the catheter became astringent and could not be advanced.After withdrawal, another device was used to complete the procedure.There were no patient complications as a result of this event, and the patient condition following procedure was stable.However, device analysis revealed shaft separation located approximately 53cm from the strain relief.

Brand Name
TRUSELECT?
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23066195
Report Number2124215-2025-64823
Device Sequence Number13181914
Product Code KRA
UDI-Device Identifier08714729976653
UDI-Public(01)08714729976653(17)260304(10)33556581
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2026
Device Model NumberM001394111300
Device Catalogue NumberM001394111300
Device Lot Number0033556581
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight79 KG